Liver Problems AIDS
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of British ColumbiaThis is a complicated question, and I can best answer it by saying that it will be important to get a biopsy of the liver to differentiate whether this represents:1. An infection of some kind in the liver2. A spread of cancer to the liver3. A result... Read more »
Cornell University, Weill Medical CollegeIt is hard to say what is going on without seeing all of the tests that your brother has had, but all of the problems you mention are possible. Lab tests, a CT scan, a liver biopsy and possibly other tests should help to define the problem and it... Read more »
Rocky Mountain CARESThanks for your post.While HIV itself doesn't usually cause liver problems, there are a host of associated conditions, like hepatitis viral infections, drug toxicity and others that could be causing your brother's issues.I'd need more... Read more »
Tufts University School of MedicineSome patients without viral hepatitis may have abnormal liver function tests. This can be due most commonly to medications. Another concern may be steatohepatitis, fat in the liver.If you liver function tests are persistently abnormal, you may want... Read more »
Connect With Others
Posted by Anonymous, 2 RepliesHi guys, How good to have you out there to share my worries.
After a high risk sexual relation over 3 months ago, I have had a flue on 2 occassions, once after 4 weeks, and then after 10 weeks.
I have had 3 hiv tests done, at 2 weeks, 4 weeks and 12... Read more »
Posted by ScotCharles, 3 RepliesHas anyone experienced joint pain that was diagnosed as relating to either HIV or the meds? Don't laugh now, but my elbows are warm to the touch, and I have a burning pain in them. I have liver problems which cause my right shoulder and the right... Read more »
Posted by ScotCharles, 1 ReplyYet more reason to be cautious about use of HAART and to work on liver health by not drinking alcohol, not smoking, and maintaining a healthy weight.
COMPLICATIONS OF HIV/HAART
Liver-Related Deaths More Common Among HIV-Infected Patients After... Read more »
Posted by NYRN, 1 ReplyI'm taking viread, invirase, didanosine, zidovudine and valtrex and my latest labs indicate high on the liver screens. Has anyone had any liver issues - I don't drink so it's not that! Read more »
Guides for People With HIV